Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weakly continuous functions on Banach spaces not containing $ l\sb 1$

Author: Joaquín M. Gutiérrez
Journal: Proc. Amer. Math. Soc. 119 (1993), 147-152
MSC: Primary 46B20; Secondary 46G99
MathSciNet review: 1158000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Banach spaces not containing $ {l_1}$ are characterized in terms of continuous and holomorphic functions and polynomials which are weakly sequentially continuous and weakly continuous on bounded subsets. An application to (bounded linear) operators is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46G99

Retrieve articles in all journals with MSC: 46B20, 46G99

Additional Information

Keywords: Space not containing $ {l_1}$, polynomial, holomorphic function, weakly sequentially continuous function
Article copyright: © Copyright 1993 American Mathematical Society